MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable na electrode, k electrode, and cl electrode results for 1 patient sample on a cobas 6000 c (501) module.The initial na result was 113 mmol/l.The repeated result was 121 mmol/l this result was outside of the laboratory's tolerance for a repeat sample so the sample was repeated again.The sample was repeated on a different analyzer and the result was 128 mmol/l.This result was believed to be correct.The initial k result was 3.4 mmol/l.The repeated result was 4.30 mmol/l.This result was obtained on a different analyzer and was believed to be correct.The initial cl result was 75 mmol/l.The repeated result was 90 mmol/l.This result was obtained on a different analyzer and was believed to be correct.The questionable results were not reported outside of the laboratory.The sample was repeated due to the initial na result being marked as critical in the customer's middleware system.
 
Additional Manufacturer Narrative
The electrode lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d4 udi was updated.The field service engineer found a missing o-ring in the block and the rinse tubing was leaking.He replaced the packing in the acrylic block and replaced worn/cracked rinse tubings which resolved the issue.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18811030
Report Number1823260-2024-00609
Device Sequence Number3314654
Product Code JJE
UDI-Device Identifier04015630946402
UDI-Public04015630946402
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown